# SDR SWAA2021032957300

- Difficulty date: March 19, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE EXTERNAL POWER RECEPTACAL LOWER CUTOUT AT STA 235.8 ABOVE STR 24R CRACKED AT FASTENER / CUT AND REMOVED DAMAGED PORTION OF ELECTRICAL GROUND POWER RECEPTACLE R/H FUSELAGE LOWER CUTOUT AT STA 235.8 ABOVE STR 24R FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-10-15-2R-4
